# SDR 98ZZZX1609

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N227KM
- Make and model: Beech B300
- Aircraft serial: FL91
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nacelle
- Part number: B300
- Condition: Cracked
- Location: Oil Cooler Int
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK DISCOVERED AT LOWER RT CORNER OF ENGINE NACELLE AT OIL COOLER INTAKE.  VIBRATION RUB AREA ADJACENT TO CRACK WAS DOWN TO BARE METAL.
